Results 1 to 9 of 9

Thread: Do your symptoms get worse when on the computer!

  1. #1
    Junior Member Suzy's Avatar
    Join Date
    Sep 2010
    Posts
    12

    Question Do your symptoms get worse when on the computer!

    Welcome everyone how GREAT to find such a wonderful forum of like minded folk

    I joined the world of Rosacea pain back in March and have noticed that my inflammation gets worse when I put my glasses on and sit in-front of my laptop.....has anyone else noticed this please!!

    So far I have tried Prosacea
    Metronidazole (Vaginal Gel) prescribed by my Doctor appreantaly its the same as the regular Metronidazole!
    Neem Oil (Heck no the smell is enough to kill a rat)
    The only thing that seems to sooth is Vaseline but that clogs the pores so its not a very good idea!
    I only get mine one side of my face thankfully...........what did we do to derserve this hey!!

  2. #2
    Senior Member
    Join Date
    Mar 2010
    Location
    Minneapolis, MN
    Posts
    1,622
    Country: United States

    Default

    My computer is a trigger for me! I get red if I am on it too long!
    Doug

  3. #3
    Member
    Join Date
    Sep 2010
    Posts
    30

    Default

    Oooh hope not, I spend way much time on the computer!

  4. #4
    Junior Member Suzy's Avatar
    Join Date
    Sep 2010
    Posts
    12

    Default

    Quote Originally Posted by mrsmoof View Post
    My computer is a trigger for me! I get red if I am on it too long!
    Yes weird hey I wonder why that is!! I even made my own ultra violet screen cover and still burning of the face and redness

  5. #5
    Senior Member
    Join Date
    Jun 2007
    Location
    Temecula, CA
    Posts
    384

    Default

    Yes, various forms of radiation can cause a reaction, as can the extreme concentration that sometimes accompanies computer work. There are a few threads on LCD screens here. The good news is that sensitivity to them may decrease as your condition improves.

    Certain brands and models are also worse offenders than others.

    1,000mg Solgar MSM
    25mg diphenhydramine
    Rosacea Care moisturizer, tinted ZincO
    I avoid multi-vitamins and most other high-dose vitamins and supplements, oil-based supplements (like omega 3/6, A, and E), nitrite preservatives, sugar, fruit, milk, exercising in a warm room

    Less is more!

  6. #6
    Junior Member Suzy's Avatar
    Join Date
    Sep 2010
    Posts
    12

    Default

    Quote Originally Posted by Driven View Post
    Yes, various forms of radiation can cause a reaction, as can the extreme concentration that sometimes accompanies computer work. There are a few threads on LCD screens here. The good news is that sensitivity to them may decrease as your condition improves.

    Certain brands and models are also worse offenders than others.
    Thank you I never thought to search under LCD screen I will get right on it

  7. #7
    Senior Member
    Join Date
    Jul 2010
    Location
    France
    Posts
    320
    Country: France

    Default computer and burning face

    Hello,

    I have just read this thread and just wanted to say that I have the same problem when in front of my computer: red and burning cheeks. I found a simple solution. I bought an extra keyboard to plug on the computer so that I can push the computer much further away from my face. It solved the problem. I just had to increase whatever appears on the screen to 150% to be able to read. Else my eyes would get really red and tired.

  8. #8
    Member
    Join Date
    Oct 2010
    Location
    uk
    Posts
    37

    Default

    yea i used to get that but not so much anymore it was always so bad if i was in a hot stuffy computer room or office urgh id have major red cheeks after

  9. #9
    Senior Member Mistica's Avatar
    Join Date
    Nov 2007
    Posts
    2,098

    Default

    I am a bad computer flusher. First, pressurized feeling in face, followed by increased redness, then flushing.
    I have to frequently get up and walk around.

    Personally, after many experiments, I don't feel my LCD screen is at fault. I feel it is the posturing and concentration which are triggers. I can recreate all this sitting staring at the wall, pretending I am typing.

    And if the room is hot, all symptoms are exacerbated.
    Previous Numerous IPL.
    Supplements: Niacinamide, Vit K2, low D3, Vit A. Moderate Dose Vit C, Iodine, Taurine, Magnesium. Very low dose B's. Low dose zinc (to correct deficiency).
    Skin Care: No Cleanser, ZZ cream mixed with Niacinamide gel 4% and LMW HA 2%, ethyl ascorbate 2%.

    Treating for gut dysbiosis.(This is helping).
    Previous GAPS diet. Have now introduced lots of fibre.
    Fermented Foods. Intermittent fasting -16-18 hours.
    Oral Colostrum. Helps reduce food reactions.

Similar Threads

  1. Ocular Symptoms Worse While Sleeping
    By SolomonCox in forum Ocular Rosacea
    Replies: 18
    Last Post: 22nd January 2011, 01:15 PM
  2. Sensitivity to your computer monitor
    By Rand627 in forum General rosacea questions
    Replies: 4
    Last Post: 13th January 2011, 01:06 AM
  3. LED computer monitors
    By acalg in forum General rosacea questions
    Replies: 23
    Last Post: 9th August 2010, 05:29 PM
  4. Anyone get red from sitting at the computer?
    By Lynn Three in forum General rosacea questions
    Replies: 11
    Last Post: 25th July 2008, 10:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •